American Journal of Computational Mathematics

Vol.3 No.1A(2013), Paper ID 30731, 5 pages

DOI:10.4236/ajcm.2013.31A002

 

The m-Point Quaternary Approximating Subdivision Schemes

 

Shahid S. Siddiqi, Muhammad Younis

 

Department of Mathematics, University of the Punjab, Lahore, Pakistan
Centre for Undergraduate Studies, University of the Punjab, Lahore, Pakistan

 

Copyright © 2013 Shahid S. Siddiqi, Muhammad Younis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Siddiqi, S. and Younis, M. (2013) The m-Point Quaternary Approximating Subdivision Schemes. American Journal of Computational Mathematics, 3, 6-10. doi: 10.4236/ajcm.2013.31A002.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.